# SDR SWIA200312362

- Difficulty date: August 21, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 22,152 hours, 30,747 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER STALL TEST HAS A PUSHER BUT NO SHAKER.  REPAIRED BROKEN WIRE TO F/O'S SHAKER.  OPS CHECK GOOD.
